# SDR COEA2010041301919

- Difficulty date: April 13, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 26,165 hours, 33,630 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK FLIGHT 7757 AT MAF:  WHEN CREW SELECTED GEAR UP, THE MAIN GEAR WOULD NOT RETRACT AND RECEIVED A LOW PRESSURE LIGHT ON THE GREEN HYDRAULIC SYSTEM.  THE NR 2 ACW SYSTEM FAILED.  CREW ELECTED TO RETURN TO MAF.  INSPECTED C/B AND FOUND THE GREEN SYSTEM HYD PUMP C/B POPPED.  RESET C/B RAN ENGINES AND LOW PRESSURE LIGHT WAS EXTINGUISHED ON THE GREEN SYSTEM, PRESSURE WAS 3000 PSI.  TAXI ACFT AND CHECK BRAKES FROM THE PILOTS, F/OS, AND HAND/PARKING BREAK.  SYSTEM CHECK GOOD AND WORKED NORMALLY.  AIRCRAFT WAS RETURNED TO SERVICE.
